MAUDE Adverse Event Report: K2M, INC. REDUCTION JACK; CRICKET 2; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. REDUCTION JACK; CRICKET 2; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 6201-90084
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is part of the fda voluntary malfunction summary reporting program.A supplemental vmsr will be submitted upon completion of investigation.
 
Event or Problem Description
This report summarizes one malfunction event where the 'foot" of a mesa deformity reduction jack cricket broke intra-operatively.Surgery was successfully completed with no delay.No adverse consequences or medical intervention were reported.
 
Additional Manufacturer Narrative
This mdr is part of the fda voluntary malfunction summary reporting program.Upon inspection and analysis of the returned device, the reported event of tip fracture could not be confirmed.It was observed that the proximal pin of the distal leg had sheared, resulting in the leg of the cricket disengaging from the medial housing.This event is not reportable as no death or serious injury in state of health of a patient, user, or other person has occurred or is likely to occur.
 
Event or Problem Description

Brand Name
REDUCTION JACK; CRICKET 2
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
MDR Report Key11745675
Report Number3004774118-2021-00126
Device Sequence Number14417079
Product Code LXH
UDI-Device Identifier10888857320468
UDI-Public10888857320468
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6201-90084
Device Lot NumberKEAH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2021
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer07/01/2021
Initial Report FDA Received Date04/29/2021
Supplement Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1